Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have normal BP. Getting strange feeling in head. No ear pain or dizziness. Any thoughts?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 706 Questions
48 year old woman in generally good health. I sometimes get a funny feeling in my head (temples) - that kind of a feeling you get when you yawn but I'm not yawning when it happens. It happens randomly (not when I just stand up) but frequently -- maybe 5 - 10 times per day. My blood pressure is normal but I do sometimes have sleep issues (my doctor just recently referred me to sleep clinic). I have no pain in my ears, not issues with balance or dizziness. Thoughts?
Posted Mon, 15 Apr 2013 in Mental Health
Answered by Dr. Gopal Krishna Dash 2 hours later

Thanks for the query,

The feelings that you have described are commonly seen in people with sleep deprivation. How ever in order to rule out any organic neurological problem, you need a clinical evaluation by a neurologist. His clinical assessment will tell us if brain scans are necessary to exclude other possibilities in this condition. How ever, in the absence of other neurological complaints, I think that you will improve with the management of insomnia it self.

Hope this helps
Please get back to me in case you have any other concern
Best wishes
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor